# SDR DXTA2025092905103

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000094
- Aircraft time: 2,722 hours, 1,644 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT, OIL PRESS LOW L MASTER CAUTION OBSERVED. PRESSURE WENT DOWN TO 22-25 PSI. TEMP ROSE BUT NOT TO POINT OF YELLOW OR RED. RETURNED TO AIRPORT.  PERFORMED #1 ENG LOW OIL PRESSURE TROUBLESHOOTING IAW LMM: 72-00-00, PERFORMED #1 & #2 ENG DOWNLOADS,  FILE UPLOADED TO HONEYWELL. RAN #1 ENG ON IDLE, NO DROP IN OIL PRESSURE, MOVED POWER LEVEL TO 85% N2 FOR 3 MINS, NO DROP IN OIL PRESSURE. NO OIL PRESS LOW L CAS MESSAGES NOTED, OIL PRESSURE & TEMPS WERE WITHIN LIMITS DURING RUNS. REPLACED #1 ENG OIL PRESSURE TRANSMITTER IAW LMM: 79-30-03 & SWAPPED #1 & #2 ENG W4 HARNESS IAW LMM: 76-10-01, RAN BOTH ENGINE TO 85%  N1 FOR 5 MINS EACH, OIL PRESSURE & OIL TEMP REMAINED NORMAL RANGE.
